Journal of Integral Equations and Applications
- J. Integral Equations Applications
- Volume 27, Number 4 (2015), 573-602.
Global existence and blow-Ups for certain ordinary integro-differential equations
We will study ordinary integro-differential equations of second order with nonlinearity given as a convolution, but differently from the widely investigated cases. In addition, the kernel depends on the solution. Such equations play a key role in the theory of glass-forming liquids, and we will establish results on global existence and investigate the long-term behavior. In contrast, we give examples where blow-ups occur.
J. Integral Equations Applications, Volume 27, Number 4 (2015), 573-602.
First available in Project Euclid: 8 February 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 45G15: Systems of nonlinear integral equations 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]
Saal, Martin. Global existence and blow-Ups for certain ordinary integro-differential equations. J. Integral Equations Applications 27 (2015), no. 4, 573--602. doi:10.1216/JIE-2015-27-4-573. https://projecteuclid.org/euclid.jiea/1454939254